# SDR HEEA087133

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,448 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Pin
- Part number: 7610408015103
- Part serial: NA
- Condition: Loose
- Location: Rotor Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPANDABLE PIN FOUND LOOSE. TO BE SENT TO VENDOR FOR REPAIR.
